# SDR UIEA2025060600730

- Difficulty date: June 11, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 101,034 hours, 17,226 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE CARGO DOOR (P/N: 65B13016-10, S/N: 000123) BIRD STRIKE DAMAGE STA 140 AND STA 200, BETWEEN S31R AND S42AR NOSE CARGO DOOR SKIN, FRAMES AND STRINGERS - CAT B PERMANENT REPAIRS.( NOSE CARGO DOOR SKIN DENT #1 AND DENT #2 REPAIRED AS PER RI-52-30-17671 REV A. NO FURTHER DEFECTS NOTED. )
